@ripple76 has had a rough go of it lately and now that we are able to comment again, please offer your support. He is currently dealing with bad side effects from remodulin, including a lot of site pain and some associated dizziness. I’m sure several of our members can relate and maybe offer some encouragement and advice.
Randolph, is it this week you are going in for an ECHO? Update us when you can. We are thinking of you!
Pulmonary Hypertension News is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.